# SDR AALA20030743

- Difficulty date: July 13, 2003
- Submitted: August 13, 2003
- Operation: Air carrier
- Aircraft: N553AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53083
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 60030451
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT IN FIRST CLASS INOPERATIVE.  REPLACED EMERGENCY EXIT LIGHT BATTERY IN FIRST CLASS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
